On solutions of the combined KdV-nKdV equation

Mohammed Allami, A. K. Mutashar, A. S. Rashid

Abstract


The aim of this work is to deal with a new integrable nonlinear equation of wave propagation, the combined of the Korteweg-de vries equation and the negative order Korteweg-de vries equation (combined KdV-nKdV) equation, which was more recently proposed by Wazwaz. Upon using wave reduction variable, it turns out that the reduced combined KdV-nKdV equation is alike the reduced (3+1)-dimensional Jimbo Miwa (JM) equation, the reduced (3+1)-dimensional Potential Yu-Toda-Sasa-Fukuyama (PYTSF) equation and the reduced (3 + 1)¬dimensional generalized shallow water (GSW) equation in the trav¬elling wave. In fact, the four transformed equations belong to the same class of ordinary differential equation. With the benefit of a well known general solutions for the reduced equation, we show that sub¬jects to some scaling and change of parameters, a variety of families of solutions are constructed for the combined KdV-nKdV equation which can be expressed in terms of rational functions, exponential functions and periodic solutions of trigonometric functions and hyperbolic func¬tions. In addition to that the equation admits solitary waves, and double periodic waves in terms of special functions such as Jacobian elliptic functions and Weierstrass elliptic functions.

Full Text:

PDF

References


Wazwaz A. M. A new integrable equation that combines the KdV equa-tion with the negative-order KdV equation. Math. Mech. Appl. Sci., 41:80-87, 2018. [

Jimbo M. and Miwa T. Solitons and infinite-dimensional Lie algerbras. Publ. Res. Inst. Math. Sci., 19:943-1001, 1983. [Crossref]

S. J. Yu; K. Toda; N. Sasa and Fukuyama. N-soliton solutions to Bogoyavknskii-Schiff equation and a guest for the soliton solutions in (3 + 1)-dimensions. J. Phys. A: Math. and Gen., 31:3337-3347, 1998. [Crossref]

Tian B. and Gao Y.T. Beyond traveling waves: a new algorithm for solving nonlinear evolution equations. Comput. Phys. Comu., 95:139- 142, 1996. [Crossref]

Wen-Xiu Ma and Jhy-Hao Lee. A transformed rational function method and exact solutions to the (3 + 1)-dimensional Jimbo-Miwa equation. Chaos , Soliton and Fractals, 42:1356-1363, 2009. [Crossref]

Sheng Zhang and Ao-Xue Peng. A modification of Fan sub-equation method for nonlinear partial differential equations. IAENG Interna¬tional Journal of Applied Mathematics, 44:1, 2014.

Kamruzzaman Khan and M. Ali Akbar. The two variable expansion method for finding exact travelling wave solutions of the (3 + 1)-dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama equa¬tion. Interntail Conference on Advanced Computer Science and elec¬tronics Information, 4:181-197, 2014.

Muhammad Shakeel and Syed Tauseef Mohyud-Din. Exact soltuions of (3 + 1)-dimensionalpotential-YTSF equation by improved expansion method and the extended Tanh-method. Annals of Pure and Applied Mathematics, 4:160-171, 2013.

Sheng Zhang and Hong-Qing Zhang. A transformed rational function method for (3+1)-dimensional potential Yu-Toda-Sasa-Fukuyama equa-tion. J. Phys, 76:561-671, 2011. [Crossref]

E. M. E. Zayed. Travelling wave solutions for higher dimensional nonlin¬ear evolution equations using the expansion method. J. Appl. Math. and informatics, 28:383-395, 2010.

E. M. E. zayed and A. H. Arnous. Exact solutions of the nonlinear ZK-MEW and the potential Yu-Toda-Sasa-Fukuyama equations using the modified simple equation method. AIP Conf. Proc., 1479:2044-2048, 2012. [Crossref]

E. M. E. zayed and S. A. Hoda Ibrahim. The two variable expansion method for finding exact travelling wave solutions of the (3 + 1)-dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama equation. Interntail Conference on Advanced Computer Science and electronics Information, pages 388-391, 2013. [Crossref]

Sheng Zhang. A generalization of the expansion method and its appli¬cation to Jimbo-Miwa equation. Bull. Malays. Math. Sci. Soc., 36:699- 708, 2013.

Engui Fan. An algebraic method for finding a series of exact solutions to integrable and nonintegrable nonlinear evolution equations. J. Phys. A: Math. Gen., 36:7009-7026, 2003. [Crossref]

E. T. Whittaker and G. N. Watson. A course of modern analysis. Cambridge University Press, UK, 1927.




DOI: http://dx.doi.org/10.23851/mjs.v30i2.482

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Al-Mustansiriyah Journal of Science

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Copyright (c) 2018 by Al-Mustansiriyah Journal of Science
ISSN: 1814-635X (Print), ISSN: 2521-3520 (online)